RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 1  


Cox rings, semigroups and automorphisms of affine algebraic varieties
I. V. Arzhantsev, S. A. Gaifullin
3
Iterated cyclic exponentials and power functions with extra-periodic first coefficients
A. P. Bulanov
25
On repeated concentration and periodic regimes with anomalous diffusion in polymers
D. A. Vorotnikov
59
The asymptotic behaviour of the solution to a system of differential equations with a small parameter and singular initial point
A. M. Il'in, Yu. A. Leonychev, O. Yu. Khachay
81
Topological transformation groups and Dugundji compacta
K. L. Kozlov, V. A. Chatyrko
103
On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$
V. S. Kulikov, Vik. S. Kulikov
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019